# SDR UIEA2020101302248

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102U263
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILGE AREA HAS CHIPPED PAINT/POSSIBLE CORROSION ON SHEAR TIE, STA 720 AFT SIDE BETWEEN STRINGER 38L-37L.  REMOVED CORROSION FROM SHEAR TIE AT FWD CRGO STA 720 38L-37L AND FOUND OUT OF LIMITS, IAW B767 SRM 51-10-02.  REMOVED AND REPLACED SHEAR TIE, IAW B767 SRM 51-40-02.
